# SDR SWAA2024020542629

- Difficulty date: January 19, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 56,480 hours, 28,904 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING UPPER I/B ACCESS PANEL 551 DT CRACK AT T/E<[01] APPLIED REPAIR AT PANEL#551DT PER B737 SRM 51-70-04-2R-0 PARAGRAPH 4.N MATERIAL USED RESIN EY 3804 PO#20400614 FIBERGLASS PO#1690463.;[02] VERIFIED STEP 1
